# SDR CA131213002

- Difficulty date: December 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 51,881 hours, 66,488 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Overheated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING SCHEDULED ROUTINE INSPECTION, THE LT APPROACH LANDING LIGHT WAS FOUND INOPERATIVE.  DURING TROUBLESHOOTING, RELAY 3341-K1 MOUNTED ON RELAY PANEL NR 2 LOCATED IN THE WARDROBE BEHIND THE FLIGHT DECK WAS FOUND AT FAULT.  VISUAL INSPECTION REVEALED SIGNS OF AN OVERHEAT CONDITION.  HISTORICAL REVIEW SHOWS THAT AN ABNORMAL ELECTRICAL ODOR WAS REPORTED 2 DAYS EARLIER.  THE ACFT WAS FOUND SERVICEABLE AT THE TIME AND RETURNED INTO SERVICE FOLLOWING A MAINTENANCE INSPECTION AND FLIGHT TEST.
